DOI 10.1016/0300-9432(75)90092-8
Fatal arrhythmia following deodorant inhalation: case report.
Аннотация
With the removal from the general marketplace of volatile hydrocarbons which have been previously abused by "thrill-seekers", new and often unlikely products are now being exploited by those who whish to escape reality. Many of these products have proven harmful. An example of such an unusual product is reported in this case of a sixteen-year-old male who inhaled Arrid Extra-Dry aerosol deodorant and subsequently died following ventricular fibrillation. The only findings at autopsy were cerebral edema, pulmonary edema and generalized visceral congestion.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.